# SDR DXTA200500591

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 4,110 hours, 3,252 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY, LEFT SIDE IS WORSE THAN THE RIGHT SIDE.  LEFT BRAKE ALMOST GOES TO HTE FLOOR FOR ANY REACTION.  FOUND AIR IN BRAKE SYSTEM,  BLED BRAKE SYSTEM IAW 560XL MM 32-42-00, TAXI CHECK GOOD.
